Hi, I believe that Lipotox created a huge problem for my thyroid. Three weeks after using them I started have tremour, anxiety, hot flushes. I actuall had Graves but during these three weeks I was using LIPOTOX, I found out that I had this disease.
I just stopped taking Lipotox because I had the same side effects as you did, expecially anxiety attacks and hot flushes. Besides my thyroid problem I also had Graves but thank God my eye is a lot better now. Thanks for your comments.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.